# SDR DALA2022083105852

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,214 hours, 40,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: L3. CORRECTIVE ACTION: CONDUCTED CLEANING OF CONTACTS PER B757 AMM 20-60 OPS CHECK GOOD. (2385178)
